On Near-Rings with ATM.
Monatshefte für Mathematik, Tome 97 (1984), pp. 133-140
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1984__97_178169,
author = {Markku Niemenmaa},
title = {On {Near-Rings} with {ATM.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {133--140},
year = {1984},
volume = {97},
zbl = {0527.16029},
url = {http://geodesic.mathdoc.fr/item/MOMA_1984__97_178169/}
}
Markku Niemenmaa. On Near-Rings with ATM.. Monatshefte für Mathematik, Tome 97 (1984), pp. 133-140. http://geodesic.mathdoc.fr/item/MOMA_1984__97_178169/